# SDR CA081118003

- Difficulty date: November 3, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Airtrc AT502B
- Aircraft time: 4,018 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7603 · Power Lever
- Part: Lock Tab
- Part number: 701981
- Condition: Cracked
- Location: Power Lever
- Part time: 4,325 hours
- Component: Power Lever, Airtrc
- Component part number: 711021
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FCU FUEL CONDITION LEVER LOCK SPRING TAB THAT IS USED TO PREVENT THE LEVER MOVING TO FUEL CUT-OFF HAS FAILED.
